Status
Not open for further replies.

Dr. Aibolit

Junior Member
10+ Year Member
Jun 14, 2006
32
0
OuTeR sPaCe
Status
Pre-Medical
I have a close family member who is in a hospita abroad (being treated 4 blood press. and cardio). I was trying to research a couple drugs he is taking (the response isn't so great) and was wondering where I can get some further info. Perhaps bcz of the translation issue I am not sure that the spelling is right either, perhaps you guys can direct me to a web site, or help me yourselves if you know anything about these drugs: perstarium (i know it's an ace inhibitor), normadypene (or normadipeen or something like that), and concor (or else); he's also taking other stuff, but these are the main. I'm just a pre-med trying to figure it out. After going on these meds he felt good for a while, but then he would get sudden pain and etc...ended up in the hospital, and they're still giving him the same stuff :( Perhaps the interaction of all his drugs is somehow harmful or something....Well, any help is truly appreciated and I'll be happy to hear whatever you guys know about these. Thanks so much :)
 

sdn1977

Senior Member
10+ Year Member
Jul 28, 2005
3,547
18
Status
Dr. Aibolit said:
I have a close family member who is in a hospita abroad (being treated 4 blood press. and cardio). I was trying to research a couple drugs he is taking (the response isn't so great) and was wondering where I can get some further info. Perhaps bcz of the translation issue I am not sure that the spelling is right either, perhaps you guys can direct me to a web site, or help me yourselves if you know anything about these drugs: perstarium (i know it's an ace inhibitor), normadypene (or normadipeen or something like that), and concor (or else); he's also taking other stuff, but these are the main. I'm just a pre-med trying to figure it out. After going on these meds he felt good for a while, but then he would get sudden pain and etc...ended up in the hospital, and they're still giving him the same stuff :( Perhaps the interaction of all his drugs is somehow harmful or something....Well, any help is truly appreciated and I'll be happy to hear whatever you guys know about these. Thanks so much :)
Altho this is not a place to obtain personal medical advice....I'll give you a place to go for foreign drugs. Most hospital pharmacies who have a significant immigrant or traveling population have a Martindale's Pharmacopeia - this gives cross references to foreign drugs.

For your first one...the ace inihibitor - I can't help you, but if you know its an ace-inhibitor, that helps you know what to expect. The next one may be Normodyne - a brand name of labetalol. The last one may be Cozaar which is a brand name of losartin.

Perhaps that might help you get started....
 

bananaface

Pharmacy Supernerd
Moderator Emeritus
Lifetime Donor
15+ Year Member
Apr 24, 2004
41,962
159
gone to seed
Status
Pharmacist
Closing, as this thread is primarily seeking medical resources for advising purposes. Please consult your own or your family member's medical provider for this type of information. :)
 
Status
Not open for further replies.
About the Ads